Markov Chain Monte Carlo for Exact Inference for Diffusions

Fearnhead, Paul, Beskos, Alexandros, Roberts, Gareth O., Papaspiliopoulos, Omiros, SERMAIDIS, GIORGOS . Scandinavian Journal of Statistics 2013. 40 (2) :294-321

Locate this article in:

Bibtex

@article{CIS-462066,
  Author = {Fearnhead, Paul and Beskos, Alexandros and Roberts, Gareth O. and Papaspiliopoulos, Omiros and SERMAIDIS, GIORGOS},
  Title = {Markov Chain Monte Carlo for Exact Inference for Diffusions},
  Journal = {Scandinavian Journal of Statistics},
  Volume = {40},
  Number = {2},
  Year = {2013},
  Pages = {294--321},
  Keywords = {}
}

Similar articles